| Model Number |
1032800 |
| Medical Device Problem Codes |
Incorrect Or Inadequate Test Results (2456); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed a test step during testing.The device's active exhalation control module was replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator's active exhalation control module was replaced due to a failed test step.During further evaluation the device's sensor board was replaced to address a "service required" alarm condition.The device's sensor board was returned to the manufacturer's quality assurance laboratory for further investigation.The root cause of the sensor board failure was due to the pressure sensors mt3 and mt2 being out of tolerance.